# SDR HNAA2024072600615

- Difficulty date: June 12, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

53-2327 CF2  CTR OMEGA BEAM HAS UNRECORDED REPAIR BTW FR24-25 ON IB FLANGE.  RAR REPAIR IAW EO 1-53-24-0410
